Thymic dependence of amphibian antibody responses
Article first published online: 16 NOV 2005
Copyright © 1974 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
European Journal of Immunology
Volume 4, Issue 5, pages 343–346, May 1974
How to Cite
Turner, R. J. and Manning, M. J. (1974), Thymic dependence of amphibian antibody responses. Eur. J. Immunol., 4: 343–346. doi: 10.1002/eji.1830040506
- Issue published online: 16 NOV 2005
- Article first published online: 16 NOV 2005
- Manuscript Received: 21 DEC 1973
- Medical Research Council project
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!